MAUDE Adverse Event Report: XOMED MFG MYSTIC NEURAY® PACKING; NEUROSURGICAL PADDIE

XOMED MFG MYSTIC NEURAY® PACKING; NEUROSURGICAL PADDIE
Model Number 8004000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that on a arthroplasty.A device's patties were coming off of the strings.There was no patient impact.Upon follow up it was confirmed that patties were used on a patient during an arthroplasty.It was during the procedure when the rn identified that the patties were coming off of the strings.Here was no impact to patient or staff because this problem was identified during the procedure.His product was discarded during the case due to it being contaminated with blood.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The event was reported to medwatch but the report number was unknown.There was no delay in the surgical procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The remaining patties off of the shelf were pulled.

Brand Name
NEURAY® PACKING
Common Device Name
NEUROSURGICAL PADDIE
Manufacturer (Section D)
XOMED MFG MYSTIC
950 flanders rd
mystic CT 06355
MDR Report Key9568144
Report Number1219071-2020-00001
Device Sequence Number19539263
Product Code HBA
UDI-Device Identifier00643169931985
UDI-Public00643169931985
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K923027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model Number8004000
Device Catalogue Number8004000
Device Lot Number00030431
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer01/09/2020
02/04/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date01/13/2020
02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1